# SDR VNAA0108015

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 16,832 hours, 15,318 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, THE CREW WAS GIVEN A HEADING AND DISCOVERED THAT THE FLIGHT DIRECTOR WAS GIVING IMPROPER INDICATIONS.  THE CREW DECIDED TO RETURN TO YOW AND CALL MAINTENANCE.  MAINTENANCE HAD THE CREW RECYCLE AIRCRAFT POWER.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  FLIGHT 4190 DEPARTED WITH NO FURTHER INCIDENTS.
